# SDR UPS03841645

- Difficulty date: November 18, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5616520217N
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CARGO DOOR CUTOUT INTERCOSTAL IS CORRODED BEYOND LIMITS STATION 558 LONG 33R.  REMOVED AND REPLACED INTERCOSTAL IAW DWG 5616520 AND SRM 51-1-20D, 51-1-21.
